MAUDE Adverse Event Report: LUMENIS LTD OTOLASE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD OTOLASE; POWERED LASER SURGICAL INSTRUMENT
Model Number AC-20055370
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during removal attempts of three fibers, they got stuck and subsequently broke inside the handpieces, damaging both the fibers and the handpieces and rendering them unusable.A thorough inspection of the laser equipment and alignment of the duo system shows no issues.There was no further information provided.This report is for fiber 2 of 3.
 
Additional Manufacturer Narrative
This report is for the same event as manufacturer reports: 2124215-2024-27652, 2124215-2024-27659.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
OTOLASE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19272424
Report Number2124215-2024-27655
Device Sequence Number15198944
Product Code GEX
UDI-Device Identifier07290109141862
UDI-Public07290109141862
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K130164
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC-20055370
Device Catalogue NumberAC-20055370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown